# SDR C2XA01BT061

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N25811
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 094
- Aircraft time: 27,853 hours, 31,598 cycles
- Engine: Pwa PW121
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR---CO3145, CREW REPORTED STRONG ODOR OF AN ELECTRICAL NATURE DURING LAST HOUR OF FLIGHT.  EWR MAINTENANCE PERFORMED VISUALLY INSPECTION OF ELECTRICAL RELAY RACKS IAW ATR42 WIRING MANUAL CHAPTER 20 CHECKS GOOD.  VISUALLY INSPECTED ENGINE(S) NR 1 AND 2 BLEED DUCTING, RAN ENGINES WITH NR 1 PACK ON.  ALL CHECKS GOOD IAW ATR42 JIC 72-00-00.  AIRCRAFT RELEASED TO SERVICE.
